Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 166, NWS Albuquerque, NM

September 15, 2016Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 15, 2016, 1:30 AM MDT for Union County, New Mexico. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 15, 2016, 1:30 AM MDT (07:30 UTC)
Expired
Sep 15, 2016, 1:41 AM MDT
In force
11 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Union County, NM

The radar

The Amarillo radar (KAMA), 184 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 7.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-09-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-09-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
661 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

650 
WUUS55 KABQ 150730
SVRABQ
NMC059-150800-
/O.NEW.KABQ.SV.W.0166.160915T0730Z-160915T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
130 AM MDT THU SEP 15 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...

* UNTIL 200 AM MDT.

* AT 129 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF CLAYTON...MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLAYTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.

&&

LAT...LON 3650 10301 3650 10304 3629 10304 3620 10332
      3638 10341 3667 10302 3651 10300
TIME...MOT...LOC 0729Z 229DEG 29KT 3636 10327 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
1 follow-up statement
953 
WWUS55 KABQ 150741
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
141 AM MDT THU SEP 15 2016

NMC059-150751-
/O.CAN.KABQ.SV.W.0166.000000T0000Z-160915T0800Z/
UNION-
141 AM MDT THU SEP 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL UNION COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
ALBUQUERQUE.

LAT...LON 3650 10301 3650 10304 3629 10304 3620 10332
      3638 10341 3667 10302 3651 10300
TIME...MOT...LOC 0740Z 229DEG 29KT 3643 10318 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 11:39 PM MDT, 1 hour 51 minutes earlier.

Area forecast discussion, Sep 14, 11:39 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1139 PM MDT WED SEP 14 2016

.AVIATION...
06Z TAF CYCLE
VFR conditions prevail and are generally forecast to persist, with
a couple of exceptions. Short-lived MVFR conditions are likely
with isolated storms across eastern New Mexico overnight and may
impact KTCC or KROW. Otherwise, MVFR cigs are forecast to
redevelop late tonight at KTCC and KROW, with improvement between
15-18z. Chances for thunderstorm impacts at KAEG, KABQ and KSAF
will be improved Thursday afternoon/evening relative to today.

11

&&

.PREV DISCUSSION...324 PM MDT WED SEP 14 2016...
.SYNOPSIS...
Showers and thunderstorms will continue to favor eastern New
Mexico through the evening. Some storms may be strong or severe
with large hail the main threat. Drier air will move into the
north and west on Thursday, limiting storm coverage in those areas,
however, there will still be plenty of moisture to work with
across eastern New Mexico for at least scattered storms. Once
again, some storms may be strong or severe. Another back door
front will slide into the plains on Friday, which will provide the
focus for another round of thunderstorms. Quite a bit of
uncertainty remains regarding the progression of a storm system
and its impacts on New Mexico next week.

&&

.DISCUSSION...
Strong storms have erupted just east of the central mtn chain this
afternoon. Storms will continue to move E/NE into greater
instability. SPC Mesoanalysis shows 2000-3000 surface based CAPE and
decent shear which will allow strong to severe storms to develop
through the evening across the plains. Large hail will be the main
threat, although heavy rain, gusty winds and a brief tornado are
also possible.

Drier air will move into the north and west on Thursday, shifting
the main focus for thunderstorms a bit south and east. Similar to
today, there will be ample instability for strong or severe storms,
though directional shear may not be as good until the evening with
diurnal backing.

A weak back door front is still slated to slide down the plains on
Friday. Storms will favor areas along the leading edge of the front
as well as along the central mtn chain should the front back up to
it. Could still be a few strong storms across the southeast plains
during Fri aftn/eve.

All eyes will then be on the upper level trough over the Great Basin
Friday night and beyond. Looks like the system will dive over SoCal
Friday through Saturday, then will continue to migrate S or SW as it
becomes cut off from the main flow on Sunday. Given how far west the
system will be, the moisture moving up into NM doesn't look to be as
good as it once was on Sunday, though there will still be a good
amount of storms across the east on Saturday.  Drier air will
actually move into the state on Sunday.

Confidence continues to be abnormally low early next week as models
continue to diverge on when the system will be kicked back into NM.
The GFS remains the more progressive of the extended models, moving
the low northeast as early as Monday and crossing NM on Tuesday and
Tuesday night. The ECMWF is quite different. It brings a tropical
system toward the low off the west coast of the Baja through Tuesday
and merges the systems before they weaken/dampen as they shift
eastward across NM Wed/Thur. With such significant differences, PoPs
in the extended remain low until more confidence is gained.

34

&&

.FIRE WEATHER...
Large storm over southeast ID will move northeast and reach western
ND by late Thursday. A trough will linger over the Southwest into
the weekend, while a closed low forms over Baja CA. The low will
move northeast and impact NM early to mid next week.

Plenty of moisture remains over the state this afternoon with
widespread showers and some thunderstorms continuing to develop.
This activity will continue well into the night across the east,
where a few strong to severe storms may occur. Rh recoveries tonight
will be excellent, except good in the far northwest.

With the storm lifting northeast Thursday, the flow aloft will turn
just a bit more westerly, allowing some drier air to inch into
western NM. This trend will continue on Friday as well. This will
mean fewer showers and storms across the west, but have no impact on
the convection in the east. A few storms may be strong to severe
across the eastern plains either day. A back door cold front will
help to focus storms in the east on Friday. Temperatures will be
higher for most areas Thursday and Friday, except cooler in the far
northeast Friday. Meanwhile Rh values will lower a little each day.
No ventilation concerns with mostly good to excellent values.

A closed low will form over northern Baja, CA Saturday. It will
probably retrograde southwest offshore for a while, then head toward
NM early next week. With the flow aloft backing to the southwest
again over the weekend, decent storm coverage should continue at
least in the east and south. Moisture from the advancing closed low
will then reach NM early next week with an active period from late
Monday through Tuesday night. That's according to the GFS, which is
much faster with this low than the ECMWF, which waits until next
Wednesday into Thursday to bring in the enhanced moisture and
convection. High temperatures will be mostly at or below normal
Saturday then near to above normal from Sunday on. Vent rates will
remain good to excellent Saturday, then lower Sunday through early
next week, with patches of poor rates mostly in the middle and
northwest valleys.

CHJ

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

33
Hazardous weather outlook, Sep 14, 6:08 AM MDT, 19 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
608 AM MDT WED SEP 14 2016

NMZ501>540-151215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
608 AM MDT WED SEP 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND TO THE
EAST OF THE CENTRAL MOUNTAINS THIS AFTERNOON AND EVENING. STRONG
WIND AND LARGE HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE
ACROSS THE EASTERN PLAINS AND EAST SLOPES OF THE SACRAMENTO
MOUNTAINS THURSDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 PM MDT TO 10 PM MDT
BOTH TODAY AND THURSDAY ACROSS THE EASTERN PLAINS DUE TO SEVERE
STORMS.

50

In the hours before

Special weather statement, Sep 14, 11:17 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1117 PM MDT WED SEP 14 2016

NMZ530-150545-
UNION COUNTY-
1117 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
1145 PM MDT...

AT 1117 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR FARLEY...OR 25 MILES SOUTH OF DES MOINES...MOVING EAST AT 30
MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3663 10368 3637 10357 3635 10401 3644 10401
      3651 10389 3650 10387 3651 10385 3653 10386
      3656 10380 3656 10379 3657 10379
TIME...MOT...LOC 0517Z 249DEG 24KT 3640 10397

33
Special weather statement, Sep 14, 11:40 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1140 PM MDT WED SEP 14 2016

NMZ534>537-150630-
CURRY COUNTY-DE BACA COUNTY-QUAY COUNTY-ROOSEVELT COUNTY-
1140 PM MDT WED SEP 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DE BACA...
SOUTHWESTERN CURRY...NORTHWESTERN ROOSEVELT AND SOUTHWESTERN QUAY
COUNTIES UNTIL 1230 AM MDT...

AT 1140 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF SAN JON TO 10 MILES
SOUTH OF TOLAR. MOVEMENT WAS EAST AT 25 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
QUAY...MELROSE...SAN JON...HOUSE...TOLAR...TAIBAN...RAGLAND...
FLOYD...MCALISTER AND FORREST.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 353 AND 355.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE
STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3424 10358 3431 10408 3511 10385 3513 10333
TIME...MOT...LOC 0540Z 288DEG 21KT 3505 10347 3430 10392

33
Local storm report, Sep 15, 12:21 AM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1221 AM MDT THU SEP 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HAIL             1 NE CLAYTON            36.46N 103.16W
09/15/2016  M0.75 INCH       UNION              NM   FIRE DEPT/RESCUE

&&

EVENT NUMBER ABQ1601390

CA
Special weather statement, Sep 15, 12:34 AM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1234 AM MDT THU SEP 15 2016

NMZ530-150715-
UNION COUNTY-
1234 AM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
115 AM MDT...

AT 1234 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR CLAYTON...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLAYTON AND SENECA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3650 10304 3632 10304 3624 10348 3648 10347
      3670 10301 3668 10300 3650 10300
TIME...MOT...LOC 0634Z 245DEG 28KT 3646 10327

CA
Special weather statement, Sep 15, 1:04 AM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
104 AM MDT THU SEP 15 2016

NMZ530>532-150745-
EASTERN SAN MIGUEL COUNTY-UNION COUNTY-HARDING COUNTY-
104 AM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL UNION...
NORTHEASTERN SAN MIGUEL AND HARDING COUNTIES UNTIL 145 AM MDT...

AT 104 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES NORTHWEST OF HAYDEN...OR 22 MILES NORTHWEST OF AMISTAD...MOVING
NORTHEAST AT 40 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOSQUERO...CONCHAS DAM...BUEYEROS...SOLANO...
CONCHAS LAKE STATE PARK...ROSEBUD AND BELL RANCH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3574 10337 3569 10338 3536 10422 3570 10446
      3573 10438 3575 10438 3627 10346 3574 10330
TIME...MOT...LOC 0704Z 215DEG 34KT 3614 10346

CA
Special weather statement, Sep 15, 1:18 AM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 AM MDT THU SEP 15 2016

NMZ530-150800-
UNION COUNTY-
118 AM MDT THU SEP 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL UNION COUNTY UNTIL
200 AM MDT...

AT 118 AM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHWEST OF CLAYTON...MOVING NORTHEAST AT 45 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLAYTON AND SENECA.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3650 10304 3623 10304 3610 10340 3632 10350
      3668 10311 3651 10300
TIME...MOT...LOC 0718Z 221DEG 39KT 3628 10333

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 6:38 PM MDTSpecial Weather StatementABQQuay37 min
Sep 14, 7:43 PM MDTSpecial Weather StatementABQCurry32 min
Sep 14, 8:38 PM MDTSpecial Weather StatementABQMora52 min
Sep 14, 9:18 PM MDTSpecial Weather StatementABQUnion42 min
Sep 14, 9:40 PM MDTSpecial Weather StatementABQDe Baca50 min
Sep 14, 10:07 PM MDTSevere Thunderstorm WarningABQDe Baca, Quay, Roosevelt23 min
Sep 14, 10:29 PM MDTSevere Thunderstorm WarningABQDe Baca, Roosevelt46 min
Sep 14, 10:32 PM MDTSpecial Weather StatementABQQuay28 min
Sep 14, 11:07 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Roosevelt38 min
Sep 14, 11:17 PM MDTSpecial Weather StatementABQUnion28 min
Sep 14, 11:40 PM MDTSpecial Weather StatementABQQuay50 min
Sep 14, 11:50 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt40 min
Sep 15, 12:07 AM MDTTornado WarningABQRoosevelt23 min
Sep 15, 12:29 AM MDTTornado WarningABQCurry, Roosevelt31 min
Sep 15, 12:32 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt43 min
Sep 15, 12:34 AM MDTSpecial Weather StatementABQUnion41 min
Sep 15, 12:43 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Roosevelt2 hr
Sep 15, 1:04 AM MDTSpecial Weather StatementABQHarding41 min
Sep 15, 1:13 AM MDTSevere Thunderstorm WarningABQCurry, Roosevelt47 min
Sep 15, 1:18 AM MDTSpecial Weather StatementABQUnion42 min
Sep 15, 1:37 AM MDTAreal Flood AdvisoryABQUnion83 min
Sep 15, 1:43 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel32 min
Sep 15, 2:19 AM MDTSpecial Weather StatementABQHarding26 min
Sep 15, 2:23 AM MDTSpecial Weather StatementABQQuay52 min
Sep 15, 3:28 AM MDTSpecial Weather StatementABQHarding32 min
Sep 15, 3:33 AM MDTAreal Flood AdvisoryABQHarding, San Miguel117 min
Sep 15, 3:41 AM MDTSevere Thunderstorm WarningABQHarding, San Miguel34 min
Sep 15, 6:19 AM MDTAreal Flood AdvisoryABQHarding, San Miguel116 min
Sep 15, 11:24 AM MDTSpecial Weather StatementABQGuadalupe36 min
Sep 15, 11:38 AM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe52 min
Sep 15, 12:12 PM MDTSpecial Weather StatementABQTorrance33 min
Sep 15, 12:17 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln43 min
Sep 15, 12:25 PM MDTSevere Thunderstorm WarningABQTorrance37 min
Sep 15, 12:29 PM MDTSpecial Weather StatementABQValencia31 min
Sep 15, 12:34 PM MDTSpecial Weather StatementABQLincoln26 min
Sep 15, 12:37 PM MDTSpecial Weather StatementABQ38 min
Sep 15, 12:45 PM MDTSevere Thunderstorm WarningABQLincoln33 min
Sep 15, 12:49 PM MDTSevere Thunderstorm WarningABQValencia26 min
Sep 15, 12:52 PM MDTSevere Thunderstorm WarningABQChaves53 min
Sep 15, 1:04 PM MDTSpecial Weather StatementABQ26 min
Sep 15, 1:06 PM MDTSpecial Weather StatementABQGuadalupe24 min
Sep 15, 1:10 PM MDTSpecial Weather StatementABQLincoln35 min
Sep 15, 1:17 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln43 min
Sep 15, 1:30 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln2 hr
Sep 15, 1:39 PM MDTSpecial Weather StatementABQValencia36 min
Sep 15, 1:44 PM MDTSevere Thunderstorm WarningABQChaves46 min
Sep 15, 1:46 PM MDTSevere Thunderstorm WarningABQSocorro, Valencia44 min
Sep 15, 1:52 PM MDTTornado WarningABQChaves, Lincoln23 min
Sep 15, 2:00 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln45 min
Sep 15, 2:04 PM MDTTornado WarningABQChaves26 min
Sep 15, 2:23 PM MDTSpecial Weather StatementABQGuadalupe37 min
Sep 15, 2:29 PM MDTSevere Thunderstorm WarningABQChaves46 min
Sep 15, 2:33 PM MDTSpecial Weather StatementABQLincoln27 min
Sep 15, 2:37 PM MDTTornado WarningABQChaves38 min
Sep 15, 2:41 PM MDTSevere Thunderstorm WarningABQGuadalupe49 min
Sep 15, 2:54 PM MDTAreal Flood AdvisoryABQSocorro, Torrance, Valencia2 hr
Sep 15, 2:59 PM MDTAreal Flood AdvisoryABQChaves2 hr
Sep 15, 3:01 PM MDTSpecial Weather StatementABQ29 min
Sep 15, 3:30 PM MDTSpecial Weather StatementABQLincoln30 min
Sep 15, 3:37 PM MDTAreal Flood AdvisoryABQGuadalupe83 min
Sep 15, 3:40 PM MDTSpecial Weather StatementABQ20 min
Sep 15, 4:03 PM MDTSpecial Weather StatementABQOtero27 min
Sep 15, 4:13 PM MDTSevere Thunderstorm WarningABQChaves47 min
Sep 15, 4:18 PM MDTSpecial Weather StatementABQOtero27 min
Sep 15, 4:42 PM MDTAreal Flood AdvisoryABQLincoln, Torrance93 min
Sep 15, 4:49 PM MDTSevere Thunderstorm WarningABQChaves41 min
Sep 15, 4:53 PM MDTSpecial Weather StatementABQGuadalupe37 min
Sep 15, 5:16 PM MDTAreal Flood AdvisoryABQGuadalupe, Torrance119 min
Sep 15, 5:19 PM MDTSevere Thunderstorm WarningABQChaves15 min
Sep 15, 5:27 PM MDTSpecial Weather StatementABQLincoln33 min
Sep 15, 5:59 PM MDTSpecial Weather StatementABQRoosevelt31 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.